CureZone   Log On   Join
anyone side effects gone after removal?
 
azmomforever Views: 4,538
Published: 12 years ago
 

anyone side effects gone after removal?


I'm going to have my mirena removed today. After reading through this forum I am discouraged and less hopeful. Has anyone's symptoms subsided after removal? I had it put in May 2009, so over a year now. The whole time I've had sporatic pain after sex, cramping and spotting every few months which I could tolerate. More recently I've noticed light headedness, dizziness, fog brain, and I had two ocular migraines which I've never had before in the last two weeks. I've also experienced anxiety sporatically since I've had this and never linked it. I was really really hoping this would go away after having it removed - is there anyone who feels better? And now I'm nervous about new symptoms with the immune disorders, and joint pain some of the forum members complain of post mirena - ahh! thanks for your feedback.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

16.250 sec, (1)